# SDR HEEA071953

- Difficulty date: April 3, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N3905B
- Make and model: Bell 206L-1
- Aircraft serial: 45598
- Aircraft time: 23,638 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 2C271
- Part serial: 6AG155
- Condition: Failed
- Location: Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FUEL BOOST PUMP CARTRIDGE FAILED.
